MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF F/G WINGSPAN STENT SYSTEM 4.0 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR-CALIF F/G WINGSPAN STENT SYSTEM 4.0 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003WS0400200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
The patient underwent uneventful stenting of the petrous segment located in the left internal carotid artery.It was reported that four days post procedure, the patient developed transient ischemic attack (tia).No treatment was required and the event resolved without any residual effects.The patient was discharged approximately three days later assessed having an mrs of 1.Relationship of the device performance to the tia was reported as unknown.The patient's current condition was reported as "pretty good".
 
Additional Manufacturer Narrative
Based on the additional information received from the facility, it is confirmed that the index procedure was completed successfully.In physician¿s opinion all of the devices performed as intended and there was no allegation against any of the devices.In physician¿s opinion, the outcome of the reported transient ischemic attack (tia) was due to patient¿ not adhering to the prescribed medication regimen for anti-platelet therapy.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
F/G WINGSPAN STENT SYSTEM 4.0 X 20MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key6631047
Report Number3008853977-2017-00002
Device Sequence Number13779361
Product Code NJE
UDI-Device Identifier04546540722874
UDI-Public(01)04546540722874(17)190930(10)19349569
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003WS0400200
Device Lot Number19349569
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR